Manage Profile
Manage Profile
Browse
Browse
Home
People
Organizations
Research
Events
Adaptive mesh refinement for singular solutions of the incompressible Euler equations
Academic Article
Publisher's Version
View record in Web of Science ®
Overview
Identity
Additional Document Info
Overview
Authors
Grauer, R
Marliani, C
Germaschewski, Kai
Status
published
Publication Date
May 11, 1998
Has Subject Area
General Physics
Published In
Physical Review Letters
Journal
Identity
Digital Object Identifier (doi)
https://doi.org/10.1103/physrevlett.80.4177
Additional Document Info
Start Page
4177
End Page
4180
Volume
80
Issue
19